# SDR DHLA201100515

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,793 hours, 29,839 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Part number: 30303A4
- Part serial: 9510
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER CARGO SMOKE LIGHT ILLUMINATED DURING DESCENT, LIGHT EXTINGUISHED ON SHORT FINAL APPROACH TO LANDING, NO SMOKE OR FIRE WAS NOTICED TO CREW. EMERGENCY WAS DECLARED.  ACFT WAS GROUNDED
